Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 97, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 24, 2025, 8:56 PM CST for 4 parishes in Louisiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2025, 8:56 PM CST (02:56 UTC)
- Expired
- Nov 24, 2025, 9:19 PM CST
- In force
- 23 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA
The radar
The Shreveport radar (KSHV), 76 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 24, 6:36 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
028
WFUS54 KSHV 250256
TORSHV
LAC031-069-081-085-250345-
/O.NEW.KSHV.TO.W.0097.251125T0256Z-251125T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
856 PM CST Mon Nov 24 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern De Soto Parish in northwestern Louisiana...
Northwestern Natchitoches Parish in northwestern Louisiana...
Southeastern Red River Parish in northwestern Louisiana...
Northeastern Sabine Parish in northwestern Louisiana...
* Until 945 PM CST.
* At 856 PM CST, a severe thunderstorm capable of producing a
tornado was located 13 miles east of Converse, or 19 miles
southeast of Mansfield, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Campti, Allen, Pleasant Hill, Powhatan, Lake End, Hanna and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3185 9355 3186 9356 3206 9319 3185 9305
3178 9351
TIME...MOT...LOC 0256Z 248DEG 26KT 3183 9349
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
532 follow-up statements
553
WWUS54 KSHV 250311
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
911 PM CST Mon Nov 24 2025
LAC031-085-250321-
/O.CAN.KSHV.TO.W.0097.000000T0000Z-251125T0345Z/
De Soto LA-Sabine LA-
911 PM CST Mon Nov 24 2025
...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN DE SOTO AND
NORTHEASTERN SABINE PARISHES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
A Tornado Watch remains in effect until 100 AM CST Tuesday for a
portion of northwest Louisiana.
&&
LAT...LON 3180 9340 3192 9341 3192 9339 3193 9339
3193 9338 3192 9338 3193 9337 3193 9335
3194 9335 3194 9337 3196 9337 3206 9319
3185 9305
TIME...MOT...LOC 0256Z 248DEG 26KT 3183 9348
$$
LAC069-081-250345-
/O.CON.KSHV.TO.W.0097.000000T0000Z-251125T0345Z/
Natchitoches LA-Red River LA-
911 PM CST Mon Nov 24 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHWESTERN NATCHITOCHES AND SOUTHEASTERN RED RIVER PARISHES...
At 911 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Coushatta, or 18 miles northwest of
Natchitoches, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Campti, Allen, Powhatan, Lake End, Hanna and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3180 9340 3192 9341 3192 9339 3193 9339
3193 9338 3192 9338 3193 9337 3193 9335
3194 9335 3194 9337 3196 9337 3206 9319
3185 9305
TIME...MOT...LOC 0256Z 248DEG 26KT 3183 9348
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
53456
WWUS54 KSHV 250319
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
919 PM CST Mon Nov 24 2025
LAC069-081-250329-
/O.CAN.KSHV.TO.W.0097.000000T0000Z-251125T0345Z/
Natchitoches LA-Red River LA-
919 PM CST Mon Nov 24 2025
...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN NATCHITOCHES AND
SOUTHEASTERN RED RIVER PARISHES...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
A Tornado Watch remains in effect until 100 AM CST Tuesday for a
portion of northwest Louisiana.
&&
LAT...LON 3180 9340 3192 9341 3192 9339 3193 9339
3193 9338 3192 9338 3193 9337 3193 9335
3194 9335 3194 9337 3196 9337 3206 9319
3185 9305
TIME...MOT...LOC 0311Z 248DEG 26KT 3187 9336
$$
53What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 24, 6:18 PM CST, 2 hours 38 minutes earlier. Its key messages:
- Issued at 1248 PM CST Mon Nov 24 2025
- Severe thunderstorms remain possible this afternoon and evening mainly along and south of the I-20 corridor of East Texas and North Louisiana. A localized flood threat will persist as well for this area as well as extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas.
- Cooler and drier conditions will return to the region late tonight through Tuesday, with a stronger reinforcement of colder/drier air spilling southeast Tuesday night/Wednesday morning.
Area forecast discussion, Nov 24, 6:18 PM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
618 PM CST Mon Nov 24 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 1248 PM CST Mon Nov 24 2025
- Severe thunderstorms remain possible this afternoon and evening
mainly along and south of the I-20 corridor of East Texas and
North Louisiana. A localized flood threat will persist as well
for this area as well as extreme Northeast Texas, Southeast
Oklahoma, and Southwest Arkansas.
- Cooler and drier conditions will return to the region late
tonight through Tuesday, with a stronger reinforcement of
colder/drier air spilling southeast Tuesday night/Wednesday
morning.
&&
.DISCUSSION...
Issued at 1248 PM CST Mon Nov 24 2025
Busy morning as organized convection has spread farther E than
what the short term progs have indicated this morning, which may
work in our favor and inhibit as much of a northward shift of the
warm front into the region this afternoon. The leading edge of the
convection has weakened considerably over SCntrl AR and extreme NW
LA, but has reinforced the cooler air along and just S of the
I-20 corridor of E TX/N LA. However, am currently watching the
deepening convection development ongoing over SE TX WNW of HOU
near and S of a warm front, which extends from just N of ATT, to
just N of UTS, to JAS and along the Lower Sabine Valley of SW LA.
The short term progs remain in general agreement with additional
PVA spreading NE ahead of the primary upper trough currently
tracking through W TX, which should help maintain the cooler air
in VC of I-20 even as the warm front continues to lift N through
the afternoon/early evening. Thus, the greater instability axis
will spread N into Lower E TX/N LA S of the front, with more than
adequate bulk shear of 50-60 kts enhancing the development of
deeper, more organized and potentially severe convection by mid
and late afternoon once large scale forcing increases ahead of the
approaching trough. In fact, some backing of the low level winds
should help to increase low level shear as weak low pressure waves
try to develop along the warm front, which would enhance the
potential for isolated tornadic development. After coordination
with SPC, have issued a Tornado Watch in effect until 01Z this
evening for Lower E TX and far Wrn LA.
Have had to make some considerable adjustments to max temps this
afternoon especially for areas N of the warm front, mainly to
lower them as much as some 5-8+ degrees. Have also increased pops
a bit based on the current obs, with categorical/likely pops
continuing for much of the region this evening before the trough
allows for a sfc dry line to mix E into the area late this evening
through the overnight hours. But before the dry line arrival, cell
training in VC of the warm front may result in a narrow band of
higher QPF of 2-4+ inches from portions of extreme Ern TX into NW
LA/possibly far Srn AR, which may result in a localized flood
threat over these area through this evening. Will allow the
current Flood Watch to ride as is for areas along/N of the I-30
corridor, as sfc gauges from Red River County TX into McCurtain
County OK and Sevier/Howard Counties in SW AR have recorded 1-2+
inch totals, with additional rainfall expected over nearly
saturated grounds from previous rainfall late last week.
The short term progs continue to suggest that the trough axis will
exit the region to the ENE shortly after 06Z, thus quickly
diminishing the convection from W to E with its departure. While
the progs also hint at some wrap-around stratocu spilling S in
wake of this trough Tuesday, enough clearing may exist late
tonight through mid-morning for patchy FG development. Above
normal temps will return to much of the region Tuesday, before a
second but stronger cold front shifts SE through the area late
Tuesday night/Wednesday morning, returning more seasonal
conditions back in time for the Thanksgiving holiday. Depending on
the extent of cirrus rounding the base of the attendant longwave
trough Wednesday night as sfc ridging continues to build into the
region, freezing temps are possible Thursday morning across SE
OK/SW AR before spreading farther SE into the Lower MS Valley
Thursday night.
The dry NW flow aloft in wake of the longwave trough passage will
begin to flatten by the start of the holiday weekend with the
approach of additional shortwave energy entering the region, with
rapidly returning low level moisture along a SSWrly LLJ
contributing to an increase in convection development Saturday,
becoming further enhanced by Sunday as additional energy develops
in the SW flow aloft and overspreads the area. Attm, instability
return looks meager for the weekend systems, but additional much
needed rainfall is expected to provide some relief to the ongoing
drought conditions.
15
&&
.AVIATION...
(00Z TAFS)
Issued at 618 PM CST Mon Nov 24 2025
A NE to SW band of convection extending from Cntrl/Srn AR into
extreme NW LA and Lower E TX will continue to slowly shift E
across SCntrl AR into N LA this evening, gradually diminishing
from W to E after 06Z. A mix of MVFR/IFR cigs are expected in and
near the convection, with localized wind gusts to 30-35kts
possible with the strongest convection. This convection will
affect all but the TYR/GGG/TXK terminals this evening, exiting MLU
by 09Z. In wake of the convection, IFR/LIFR cigs will develop and
lower overnight, with areas of FG possible over E TX/SW AR/NW LA
between 06-09Z, and possibly reaching ELD/MLU between 09-12Z. The
FG should lift by mid-morning, although MVFR cigs will linger
until around midday/early afternoon before returning to VFR.
Farther S across Deep E TX/Srn sections of NCntrl LA, SKC is
expected after the FG lifts. VRB winds 5-10kts this evening will
become Lt/Vrb after 06Z. Winds will then become WNW and increase
to 5-10kts after 15Z. /15/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1247 PM CST Mon Nov 24 2025
Spotter activation may be needed this afternoon and evening over
portions of East texas and North Louisiana along and south of the
I-20 corridor. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 59 75 48 62 / 100 0 0 0
MLU 63 75 50 60 / 100 10 0 0
DEQ 50 66 38 56 / 40 0 0 0
TXK 54 68 43 57 / 70 0 0 0
ELD 55 69 43 58 / 100 0 0 0
TYR 54 70 44 60 / 60 0 0 0
GGG 54 71 44 60 / 90 0 0 0
LFK 58 76 48 64 / 100 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until midnight CST tonight for ARZ050-051-059>061-
070-071.
LA...None.
OK...None.
TX...Flood Watch until midnight CST tonight for TXZ097-108>112.
&&
DISCUSSION...15
AVIATION...15In the hours before
Special weather statement, Nov 24, 7:23 PM CST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
723 PM CST Mon Nov 24 2025
LAZ010-TXZ151>153-165>167-250200-
Nacogdoches TX-Sabine TX-Angelina TX-De Soto LA-Panola TX-Shelby
TX-San Augustine TX-
723 PM CST Mon Nov 24 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT EASTERN NACOGDOCHES...
NORTH CENTRAL ANGELINA...SOUTHEASTERN PANOLA...NORTHWESTERN SABINE...
NORTHERN SAN AUGUSTINE AND SHELBY COUNTIES AND SOUTHWESTERN DE SOTO
PARISH UNTIL 8 PM CST...
At 723 PM CST, Doppler radar was tracking an area of strong
thunderstorms over Center, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Lufkin, Center, Milam, San Augustine, Logansport, Tenaha, Timpson,
Joaquin, Neuville, Bland Lake, Shelbyville, Martinsville, Patroon,
Macune, Melrose, Rosevine, Woden, Etoile, Chireno and Huxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3129 9476 3200 9435 3216 9387 3184 9386
3185 9388 3184 9388 3184 9387 3183 9388
3183 9387 3181 9387 3181 9386 3143 9384
TIME...MOT...LOC 0123Z 246DEG 25KT 3180 9420
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Special weather statement, Nov 24, 7:56 PM CST, 1 hour before
Special Weather Statement
National Weather Service Shreveport LA
756 PM CST Mon Nov 24 2025
LAZ001>003-010>012-250245-
Caddo LA-Red River LA-Bienville LA-Bossier LA-De Soto LA-Webster
LA-
756 PM CST Mon Nov 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL DE SOTO...
SOUTHEASTERN CADDO...SOUTHERN BOSSIER...RED RIVER...SOUTHWESTERN
BIENVILLE AND SOUTHERN WEBSTER PARISHES UNTIL 845 PM CST...
At 756 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from over Fosters to over Mansfield, or
extending from over Bossier City to over Mansfield, moving east at
45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Shreveport, Bossier City, Minden, Mansfield, Haughton, Coushatta,
Stonewall, Ringgold, Sibley, Doyline, Dixie Inn, Dubberly, Heflin,
Eastwood, Fosters, Martin, South Mansfield, Hall Summit, Ashland
and Grand Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3234 9379 3262 9381 3262 9318 3215 9319
3211 9315 3209 9316 3206 9314 3203 9316
3201 9316 3197 9324 3191 9324 3193 9336
3194 9335 3193 9338 3198 9385
TIME...MOT...LOC 0156Z 273DEG 38KT 3253 9369 3234 9368 3206 9372
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
50Local storm report, Nov 24, 8:03 PM CST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
803 PM CST Mon Nov 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM Flash Flood 3 WSW Barksdale Air For 32.48N 93.72W
11/24/2025 Caddo LA Law Enforcement
Flooding reported near Youree Drive and
Kings Highway. Rainfall rates near 3 inches
per hour reported in parts of the city of
Shreveport.
&&
13Special weather statement, Nov 24, 8:31 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
831 PM CST Mon Nov 24 2025
LAZ005-006-250300-
Union LA-Lincoln LA-
831 PM CST Mon Nov 24 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL UNION AND NORTHEASTERN
LINCOLN PARISHES UNTIL 9 PM CST...
At 831 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Ruston, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Farmerville, Downsville, Bayou D Arbonne Lake, D Arbonne, Shiloh,
Linville and Haile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3275 9259 3295 9252 3282 9211 3258 9240
3258 9241 3254 9245 3264 9262
TIME...MOT...LOC 0231Z 215DEG 35KT 3263 9250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Local storm report, Nov 24, 8:41 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
841 PM CST Mon Nov 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Flash Flood 2 ESE Shreveport 32.46N 93.76W
11/24/2025 Caddo LA Law Enforcement
Widespread flash flooding across the city of
Shreveport. Multiple road closures, vehicles
stalled in high water along with high water
rescues reported across parts of the city as
well. Rainfall rates near 2.5 to 3 inches an
hour reported with training convection
across the city.
&&
13Special weather statement, Nov 24, 8:49 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
849 PM CST Mon Nov 24 2025
LAZ005-006-013-014-250330-
Union LA-Lincoln LA-Ouachita LA-Jackson LA-
849 PM CST Mon Nov 24 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OUACHITA...
SOUTHEASTERN UNION...EASTERN LINCOLN AND NORTHEASTERN JACKSON
PARISHES UNTIL 930 PM CST...
At 849 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Ruston, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ruston, Choudrant, Eros, Downsville, Calhoun, Mineral Springs,
Eureka, Folksville, D Arbonne, Caderville and Rocky Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3245 9264 3274 9251 3270 9214 3233 9243
3232 9270
TIME...MOT...LOC 0249Z 205DEG 41KT 3242 9250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 6:09 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 25 min |
| Nov 24, 6:58 PM CST | Special Weather Statement | SHV | Caddo | 62 min |
| Nov 24, 7:04 PM CST | Flash Flood Warning | SHV | Bossier, Caddo | 2 hr |
| Nov 24, 7:56 PM CST | Special Weather Statement | SHV | De Soto, Red River | 49 min |
| Nov 24, 8:01 PM CST | Flash Flood Warning | SHV | Caddo, De Soto | 106 min |
| Nov 24, 8:07 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Red River, Sabine | 38 min |
| Nov 24, 8:12 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 49 min |
| Nov 24, 8:31 PM CST | Special Weather Statement | SHV | Union | 29 min |
| Nov 24, 8:40 PM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 50 min |
| Nov 24, 8:48 PM CST | Areal Flood Advisory | SHV | De Soto, Natchitoches, Red River, Sabine | 117 min |
| Nov 24, 8:49 PM CST | Special Weather Statement | SHV | Lincoln | 41 min |
| Nov 24, 9:08 PM CST | Areal Flood Advisory | SHV | Sabine | 3 hr |
| Nov 24, 9:27 PM CST | Special Weather Statement | SHV | Natchitoches, Winn | 48 min |
| Nov 24, 9:30 PM CST | Special Weather Statement | SHV | Ouachita | 60 min |
| Nov 24, 9:32 PM CST | Special Weather Statement | SHV | Sabine | 13 min |
| Nov 24, 9:53 PM CST | Special Weather Statement | SHV | Natchitoches, Sabine | 52 min |
| Nov 24, 10:24 PM CST | Special Weather Statement | SHV | Caldwell, Jackson, Winn | 51 min |
| Nov 24, 10:48 PM CST | Areal Flood Advisory | SHV | Caldwell, Jackson, Ouachita | 2 hr |
| Nov 24, 10:48 PM CST | Special Weather Statement | SHV | Grant, Natchitoches, Winn | 42 min |
| Nov 24, 10:49 PM CST | Special Weather Statement | SHV | Ouachita | 41 min |
| Nov 24, 10:55 PM CST | Areal Flood Advisory | SHV | Grant, Natchitoches, Sabine, Winn | 2 hr |
| Nov 24, 11:05 PM CST | Flash Flood Warning | SHV | Caldwell, Ouachita | 115 min |
| Nov 24, 11:28 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle, Winn | 47 min |
| Nov 25, 12:16 AM CST | Special Weather Statement | SHV | Grant, LaSalle | 59 min |
| Nov 25, 12:41 AM CST | Dense Fog Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 5 more | 8 hr |
| Nov 25, 1:26 AM CST | Special Weather Statement | SHV | Grant | 49 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.